MathSciNet Relay Station
MathSciNet bibliographic data
MR177896 (31 #2154) 02.50 (04.00)
Chang, C. C. A simple proof of the Rabin-Keisler theorem. Bull. Amer. Math. Soc. 71 1965 642–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement